# SDR SWAA2013122623619

- Difficulty date: December 12, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N723SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27855
- Aircraft time: 53,819 hours, 31,532 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB LOWER SKIN CRACKED AT STATION 129.50.  REPAIRED SKIN IAW SWA EA.
